Infinitary propositional normal modal logic

Studia Logica 46 (4):291 - 309 (1987)
A logic with normal modal operators and countable infinite conjunctions and disjunctions is introduced. A Hilbert's style axiomatization is proved complete for this logic, as well as for countable sublogics and subtheories. It is also shown that the logic has the interpolation property.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370641
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,879
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Craig Kalicki (1980). Infinitary Propositional Intuitionistic Logic. Notre Dame Journal of Formal Logic 21 (2):216-228.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

11 ( #212,976 of 1,725,237 )

Recent downloads (6 months)

3 ( #210,900 of 1,725,237 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.